My husband has what appears to be a yeast infection. It started with rawness, itching, red, burning. He has been using OTC cream for this. After a week there is no improvement and NOW his penis has wide areas of skin that has turned white. It is NOT a topical thing because it doesn't come off and seems to be the skin itself. Could this be from the cream or should we be worried that something else is going on?
Get to the doctor, both of you. If he has an infection, you may have it also. If you look on the box of your OTC cream, it will tell you if not better see a doctor. If worse, see the doctor sooner. If something is going on with my groin, penis, or balls, I showing it to a doctor. Good luck
Thanks for replying,didn't actually expect a response, first time on this page! We are abstaining as of the moment so I have no symptoms at all. We also made him an appointment before I began my web search, it's in a week from now. Just thought maybe I could get some input from people who may have had this problem. He's going to stop the cream for a couple days and if the white areas go away.... it was the cream. If not, well then that's scary. If you find out anything else related to this... PLEASE let me know. I checked all the sites for yeast infections and there is no mention of the discoloring. Only says if not better, see the doc, so I figured I'd ask the public. More times than not you get way better info from people who have been through similar situations, so I thought it was worth a shot! THANKS AGAIN and keep me posted if you find out anything else. Nice to know people that I don't even know are willing to take the time to help. GOD bless you for your input. If you're a dad.... Happy Father's Day, you rock!
Your welcome, and yes I'm a father and dad so Thank you . Father's are the sperm donors, Dad's are the one's who stick around to give love and life to a child. Look at your soaps also. They may be the intial cause of the rash. Good Luck
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.